Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 67, NWS Northern Indiana

April 8, 2014Defiance County, Henry County, Ohio

NWS Northern Indiana issued this river flood warning at Apr 8, 2014, 7:29 AM EDT for Defiance County, Henry County, Ohio. It took effect at Apr 8, 2014, 8:00 AM EDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Apr 8, 2014, 7:29 AM EDT (11:29 UTC)
In effect from
Apr 8, 2014, 8:00 AM EDT
Expired
Apr 10, 2014, 8:00 AM EDT
In force
48 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Defiance County, OH, Henry County, OH

The radar

The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River near Defiance (DEFO1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WGUS43 KIWX 081129
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
729 AM EDT TUE APR 8 2014

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  MAUMEE RIVER AT FORT WAYNE AFFECTING ALLEN AND PAULDING COUNTIES
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES

.RECENT HEAVY RAINFALL WILL LEAD TO MINOR FLOODING ALONG AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC003-OHC125-091129-
/O.NEW.KIWX.FL.W.0066.140408T1139Z-140410T2247Z/
/FTWI3.1.ER.140408T1139Z.140409T0600Z.140409T2247Z.NO/
729 AM EDT TUE APR 8 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER AT FORT WAYNE
* UNTIL THURSDAY EVENING.
* AT 7 AM TUESDAY THE STAGE WAS 16.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING 
  AND CREST NEAR 17.7 FEET AROUND  8 AM WEDNESDAY APRIL  9 AND FALL 
  BELOW FLOOD STAGE AROUND  6 PM WEDNESDAY APRIL  9.
* AT 18.0 FEET...THE LOWEST UNPROTECTED CITY STREETS BEGIN TO FLOOD. 
  A FEW RESIDENTS OF RIVER HAVEN ARE AFFECTED BY HIGH WATER.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$

OHC039-069-091129-
/O.NEW.KIWX.FL.W.0067.140408T1200Z-140410T1200Z/
/DEFO1.1.ER.140408T1200Z.140409T0000Z.140409T1200Z.NO/
729 AM EDT TUE APR 8 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL THURSDAY MORNING.
* AT 7 AM TUESDAY THE STAGE WAS 9.9 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING 
  AND CREST NEAR 10.1 FEET AROUND  8 PM TUESDAY APRIL  8 AND FALL 
  BELOW FLOOD STAGE AROUND  8 AM WEDNESDAY APRIL  9.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$
4 follow-up statements
027 
WGUS83 KIWX 081520
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1120 AM EDT TUE APR 8 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  MAUMEE RIVER AT FORT WAYNE AFFECTING ALLEN AND PAULDING COUNTIES 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND 
  NOBLE COUNTIES 
 
.MINOR FLOODING CONTINUES ALONG AREA RIVERS DUE TO RECENT EXCESSIVE 
RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC003-OHC125-091520-
/O.EXT.KIWX.FL.W.0066.000000T0000Z-140411T0000Z/
/FTWI3.1.ER.140408T1537Z.140409T1200Z.140410T0000Z.NO/
1120 AM EDT TUE APR 8 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER AT FORT WAYNE
* UNTIL THURSDAY EVENING.
* AT 11 AM TUESDAY THE STAGE WAS 16.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON 
  AND CREST NEAR 17.5 FEET AROUND  8 AM WEDNESDAY APRIL  9 AND FALL 
  BELOW FLOOD STAGE AROUND  8 PM WEDNESDAY APRIL  9.
* AT 18.0 FEET...THE LOWEST UNPROTECTED CITY STREETS BEGIN TO FLOOD. 
  A FEW RESIDENTS OF RIVER HAVEN ARE AFFECTED BY HIGH WATER.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$

OHC039-069-091519-
/O.EXT.KIWX.FL.W.0067.000000T0000Z-140411T0000Z/
/DEFO1.1.ER.140408T1430Z.140408T1800Z.140410T0000Z.NO/
1120 AM EDT TUE APR 8 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL THURSDAY EVENING.
* AT 11 AM TUESDAY THE STAGE WAS 10.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.1 FEET AROUND  2 
  PM TUESDAY APRIL  8 AND FALL BELOW FLOOD STAGE AROUND  8 PM 
  WEDNESDAY APRIL  9.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC003-033-OHC039-091519-
/O.EXT.KIWX.FL.W.0054.000000T0000Z-140413T0400Z/
/NVLI3.1.ER.140404T0405Z.140406T0600Z.140412T0400Z.NO/
1120 AM EDT TUE APR 8 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL LATE SATURDAY NIGHT.
* AT 10 AM TUESDAY THE STAGE WAS 13.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND  2 
  PM TUESDAY APRIL  8 AND FALL BELOW FLOOD STAGE AROUND 12 AM 
  SATURDAY APRIL 12.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC001-003-OHC161-091519-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-140410T0900Z/
/DCRI3.1.ER.140404T0007Z.140405T0200Z.140409T0900Z.NO/
1120 AM EDT TUE APR 8 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL LATE WEDNESDAY NIGHT.
* AT 11 AM TUESDAY THE STAGE WAS 17.8 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS CRESTING AT 17.8 FEET AND WILL FALL BELOW 
  FLOOD STAGE AROUND  5 AM WEDNESDAY APRIL  9.
* AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. 
  AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND 
  EASTERN ADAMS COUNTY.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-091519-
/O.EXT.KIWX.FL.W.0041.000000T0000Z-140414T1000Z/
/STRO1.1.ER.140403T2304Z.140406T0700Z.140413T1000Z.NO/
1120 AM EDT TUE APR 8 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL MONDAY MORNING.
* AT 10 AM TUESDAY THE STAGE WAS 12.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.5 FEET AROUND  2 
  PM TUESDAY APRIL  8 AND FALL BELOW FLOOD STAGE AROUND  6 AM SUNDAY 
  APRIL 13.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC039-113-091519-
/O.CON.KIWX.FL.W.0058.000000T0000Z-140414T0600Z/
/CPEI3.1.ER.140403T2115Z.140408T1430Z.140414T0000Z.UU/
1120 AM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR
  THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM TUESDAY THE STAGE WAS 6.4 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 6.0 FOOT FLOOD STAGE 
  AROUND  8 PM SUNDAY APRIL 13.
* AT 6.5 FEET...WATER BEGINS TO FLOOD HOUSES ON WALDRON LAKE DRIVE.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
426 
WGUS43 KIWX 090212
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1012 PM EDT TUE APR 8 2014

...FLOODING SEVERITY CHANGED FROM MINOR TO MINOR SEVERITY FOR THE 
FOLLOWING RIVERS IN INDIANA...OHIO...
  MAUMEE RIVER AT FORT WAYNE AFFECTING ALLEN AND PAULDING COUNTIES
  NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND 
  NOBLE COUNTIES

...FLOODING SEVERITY FORECAST TO INCREASE FROM MINOR TO MINOR FOR THE
FOLLOWING RIVERS IN OHIO...INDIANA 

  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES

.MINOR FLOODING CONTINUES DUE TO RECENT EXCESSIVE RAINFALL.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC003-OHC125-100212-
/O.CON.KIWX.FL.W.0066.000000T0000Z-140411T0000Z/
/FTWI3.1.ER.140408T1605Z.140409T0600Z.140410T0000Z.NO/
1012 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR 
  THE MAUMEE RIVER AT FORT WAYNE
* UNTIL THURSDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 17.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 17.3 FEET AROUND  2 AM
  WEDNESDAY APRIL  9 AND FALL BELOW FLOOD STAGE AROUND  8 PM 
  WEDNESDAY APRIL  9.
* AT 17.0 FEET...FLOODING OCCURS IN PARKS AND FARMLAND IN ALLEN 
  COUNTY. UNPROTECTED LOWLAND AND COUNTY ROADS BECOME AFFECTED BY 
  FLOOD WATERS.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$

OHC039-069-100212-
/O.EXT.KIWX.FL.W.0067.000000T0000Z-140411T2200Z/
/DEFO1.1.ER.140408T1430Z.140409T1200Z.140410T2200Z.NO/
1012 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR 
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL FRIDAY EVENING.
* AT 10 PM TUESDAY THE STAGE WAS 10.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 10.7 FEET AROUND  2 PM
  WEDNESDAY APRIL  9 AND FALL BELOW FLOOD STAGE AROUND  6 PM THURSDAY
  APRIL 10.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC003-033-OHC039-100212-
/O.EXT.KIWX.FL.W.0054.000000T0000Z-140412T0900Z/
/NVLI3.1.ER.140404T0405Z.140406T0600Z.140411T0900Z.NO/
1012 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR 
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL LATE FRIDAY NIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 12.9 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 13.0 FEET AROUND  2 AM
  WEDNESDAY APRIL  9 AND FALL BELOW FLOOD STAGE AROUND  5 AM FRIDAY 
  APRIL 11.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC001-003-OHC161-100212-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-140411T1800Z/
/DCRI3.1.ER.140404T0007Z.140405T0200Z.140410T1800Z.NO/
1012 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR 
  THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL FRIDAY AFTERNOON.
* AT 9 PM TUESDAY THE STAGE WAS 18.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND  2 PM 
  THURSDAY APRIL 10.
* AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT MILLS
  INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA PARK 
  ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING. FLOODING IS 
  LIMITED TO FARM LAND IN PLEASANT MILLS INDIANA AND WILSHIRE OHIO.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-100212-
/O.EXT.KIWX.FL.W.0041.000000T0000Z-140413T0600Z/
/STRO1.1.ER.140403T2304Z.140406T0700Z.140412T0600Z.NO/
1012 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR 
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL LATE SATURDAY NIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 12.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND  2 AM 
  SATURDAY APRIL 12.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC039-113-100212-
/O.CON.KIWX.FL.W.0058.000000T0000Z-140414T0600Z/
/CPEI3.1.ER.140403T2115Z.140408T2130Z.140414T0000Z.UU/
1012 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR 
  THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 9 PM TUESDAY THE STAGE WAS 6.4 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND  8 PM 
  SUNDAY APRIL 13.
* AT 6.5 FEET...WATER BEGINS TO FLOOD HOUSES ON WALDRON LAKE DRIVE.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
475 
WGUS83 KIWX 091457
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1057 AM EDT WED APR 9 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
  NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND 
  NOBLE COUNTIES 
 
.MINOR FLOODING CONTINUES ALONG AREA RIVERS DUE TO RECENT EXCESSIVE 
RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC039-069-101457-
/O.EXT.KIWX.FL.W.0067.000000T0000Z-140411T1200Z/
/DEFO1.1.ER.140408T1430Z.140409T0600Z.140410T1200Z.NO/
1057 AM EDT WED APR 9 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL FRIDAY MORNING.
* AT 8 AM WEDNESDAY THE STAGE WAS 10.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.4 FEET AROUND  2 
  PM WEDNESDAY APRIL  9 AND FALL BELOW FLOOD STAGE AROUND  8 AM 
  THURSDAY APRIL 10.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC003-033-OHC039-101457-
/O.EXT.KIWX.FL.W.0054.000000T0000Z-140411T2100Z/
/NVLI3.1.ER.140404T0405Z.140406T0600Z.140410T2100Z.NO/
1057 AM EDT WED APR 9 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FRIDAY AFTERNOON.
* AT 10 AM WEDNESDAY THE STAGE WAS 12.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  5 PM THURSDAY APRIL 10.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

INC001-003-OHC161-101457-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-140411T1300Z/
/DCRI3.1.ER.140404T0007Z.140405T0200Z.140410T1300Z.NO/
1057 AM EDT WED APR 9 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL FRIDAY MORNING.
* AT 10 AM WEDNESDAY THE STAGE WAS 17.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE 
  AROUND  9 AM THURSDAY APRIL 10.
* AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. 
  AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND 
  EASTERN ADAMS COUNTY.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-101456-
/O.EXT.KIWX.FL.W.0041.000000T0000Z-140413T0000Z/
/STRO1.1.ER.140403T2304Z.140406T0700Z.140412T0000Z.NO/
1057 AM EDT WED APR 9 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL SATURDAY EVENING.
* AT 10 AM WEDNESDAY THE STAGE WAS 12.0 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE 
  AROUND  8 PM FRIDAY APRIL 11.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC039-113-101456-
/O.EXT.KIWX.FL.W.0058.000000T0000Z-140416T0000Z/
/CPEI3.1.ER.140403T2115Z.140408T2130Z.140415T1800Z.UU/
1057 AM EDT WED APR 9 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL TUESDAY EVENING.
* AT 10 AM WEDNESDAY THE STAGE WAS 6.4 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 6.0 FOOT FLOOD STAGE 
  AROUND  2 PM TUESDAY APRIL 15.
* AT 6.5 FEET...WATER BEGINS TO FLOOD HOUSES ON WALDRON LAKE DRIVE.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
559 
WGUS83 KIWX 100131
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
931 PM EDT WED APR 9 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC039-069-100201-
/O.CAN.KIWX.FL.W.0067.000000T0000Z-140411T1200Z/
/DEFO1.1.ER.140408T1430Z.140409T0600Z.140409T2100Z.NO/
931 PM EDT WED APR 9 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER NEAR DEFIANCE
* AT 9 PM WEDNESDAY THE STAGE WAS 9.9 FEET
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* FORECAST...THE RIVER WILL FALL TO NEAR 9.8 FEET AROUND  2 AM 
  THURSDAY APRIL 10.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC001-003-OHC161-100201-
/O.CAN.KIWX.FL.W.0038.000000T0000Z-140411T1300Z/
/DCRI3.1.ER.140404T0007Z.140405T0200Z.140409T2207Z.NO/
931 PM EDT WED APR 9 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT MARYS RIVER NEAR DECATUR
* AT 9 PM WEDNESDAY THE STAGE WAS 16.7 FEET
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE WEDNESDAY EVENING.
* FORECAST...THE RIVER WILL FALL TO NEAR 16.6 FEET AROUND  2 AM 
  THURSDAY APRIL 10.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 8, 6:43 AM EDT, 46 minutes earlier.

Area forecast discussion, Apr 8, 6:43 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
643 AM EDT TUE APR 8 2014

.SYNOPSIS...
ISSUED AT 424 AM EDT TUE APR 8 2014

A WEAK FRONTAL BOUNDARY WILL PASS ACROSS THE REGION
TODAY...BRINGING A CHANCE FOR MAINLY LIGHT SHOWERS. SKIES WILL
CLEAR TONIGHT WITH MOSTLY SUNNY SKIES EXPECTED WEDNESDAY INTO
THURSDAY BEFORE YET ANOTHER FRONT ARRIVES. HIGH TEMPERATURES TODAY
WILL RANGE FROM THE MID 40S IN AREAS WHERE CLOUD COVER LINGERS TO
MID 50S IN CLEAR SPOTS. LOWS WILL DROP TO NEAR FREEZING WITH HIGHS
WEDNESDAY REBOUNDING INTO THE 50S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 424 AM EDT TUE APR 8 2014

FORECAST TRENDING TOWARDS A QUIET PERIOD INTO THE FIRST PART OF THE
LONG TERM...BUT NOT BEFORE A FEW KINKS NEED TO BE SORTED OUT.

LARGE AREA OF RAIN THAT PERSISTED MUCH OF THE NIGHT WAS RAPIDLY
DISSIPATING WITH ONLY SOME LINGERING LIGHT RAIN/DRIZZLE LEFT IN FAR
E/SE SECTIONS. GIVEN TRENDS...NOT GOING TO WORRY ABOUT PLACING IN
ZONES. FOCUS SHIFTS TO WEAK FRONTAL BOUNDARY WHERE A BAND OF LIGHT
SHOWERS HAS PERSISTED ACROSS PORTIONS OF WISCONSIN AND ILLINOIS. HI
RES MODELS ALL WEAKENED THIS AS IT WORKED EAST BUT HAVE YET TO SEE
THIS OCCUR. AS A RESULT...HARD TO COMPLETELY IGNORE. HAVE DECIDED TO
THROW IN A SLGT CHC OF SHOWERS IN FAR WEST AREAS THROUGH 12Z TO
COVER THIS AREA...WHICH HOPEFULLY BE WEAKENING.

SKY COVER WILL BE KEY TODAY IN CHANCES FOR SHOWERS AS WELL AS
AFTERNOON HIGHS. SUBSIDENCE IMMEDIATELY BEHIND THE MAIN AREA OF RAIN
AND THE AFOREMENTIONED BAND TO THE WEST HAS ALLOWED FOR LOWER CLOUDS
TO SCOUR OUT WITH ONLY SOME MID/HIGH CLOUDS AROUND. AS SUNRISE
OCCURS THIS CLEARING AREA SHOULD WORK EAST AND ALLOW A NICE START TO
THE DAY IN EASTERN SECTIONS WHERE TEMPS SHOULD RESPOND FAIRLY WELL
AS QUICK SHOT OF COOL AIR ARRIVES IN THE AFTERNOON. THE FRONT WILL
BE APPROACHING WESTERN AREAS DURING THE MORNING WITH A WEAK
DISTURBANCE MOVING THROUGH THE FLOW. THIS MAY SET THE STAGE FOR SOME
WIDELY SCT LIGHT SHOWERS IN FAR SW AREAS...EVENTUALLY SPREADING TO
EASTERN AREAS IN THE AFTERNOON. WITH POCKETS OF MDT-STEEP LAPSE
RATES. WESTERN LOCATIONS SHOULD THEN GET TO BENEFIT FROM AT LEAST
LIMITED CLEARING. CURRENT THINKING BASED ON SAT DATA/OBS VS HIGH RES
MODELS WHICH ALL SEEMED TO BE OVERZEALOUS IN LL MSTR WITH EXTENSIVE
CLOUD COVER SUPPOSEDLY IN PLACE WHERE CURRENT CONDITIONS ARE CLEAR.
RATHER LARGE BUST POTENTIAL FOR TEMPS ACROSS THE BOARD WITH CLOUDS
POSSIBLY KEEPING TEMPS IN CHECK AND AREAS OF CLEARING CLIMBING
QUICKLY INTO EARLY AFTERNOON BEFORE THE FRONT MOVES THROUGH. HAVE
TRIED TO CAPTURE AS MUCH AS POSSIBLE IN GRIDS...BUT DAY SHIFT WILL
LIKELY NEED TO FINE TUNE GRIDS FURTHER AFTER ASSESSING MORNING
SOUNDING AND SAT DATA.

MUCH SIMPLER FORECAST FOR TONIGHT AS RIDGING MOVES IN AND ALLOWS
FOR CLEARING SKIES AND LOWS DROPPING TOWARDS FREEZING.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 424 AM EDT TUE APR 8 2014

DEEP UPR TROF FROM HUDSON BAY SOUTH TO THE LWR MS VALLEY THIS
MORNING WILL PROGRESS EAST AND WEAKEN THROUGH WEDNESDAY AS A RATHER
STRONG SHRTWV OVER THE GULF OF ALASKA MOVES EAST... FLATTENS WRN
RIDGE AND KICKS IT EAST TOWARD THE MIDWEST. THIS WILL ALLOW FOR DRY
CONDITIONS AND WARMER TEMPERATURES IN OUR AREA WED WITH HIGHS CLOSE
TO NORMAL IN THE M-U50S. TRAILING CDFNT ASSOCIATED WITH THE
SHRTWV/SFC LOW MOVG INTO QUEBEC ON THU WILL MOVE THROUGH OUR CWA THU
AFTN-NIGHT. FRONTAL E-SEWD PROGRESS SHOULD BE ENHANCED A BIT BY LAKE
BREEZE AS GRADIENT WEAKENS IN FRONTAL TROF APCHG OUR AREA DURING THE
DAY. THIS SHOULD RESULT IN A MORE SHALLOW FRONTAL SLOPE RESULTING IN
POST-FRONTAL SHOWERS PER NAM/SREF SOLUTIONS. GIVEN THIS SCENARIO AND
LITTLE PROGGED INSTABILITY KEPT MENTION OF THUNDER OUT OF THE FCST
THOUGH A FEW RUMBLES NOT OUT OF THE QUESTION. CDFNT/LAKE BREEZE
PUSHING INTO NW PORTION OF CWA BY EARLY AFTN SHOULD LIMIT HIGH TEMPS
THERE TO THE 50S/L60S WHILE SERN PORTIONS OF THE AREA EXPECTED TO
REACH THE M-U60S. THURSDAY'S CDFNT EXPECTED TO STALL OUT NEAR THE OH
VALLEY THU NGT/FRI AS IT BECOMES ORIENTED PARALLEL TO MID LEVEL
FLOW. TRAILING WK SHRTWVS MOVG THROUGH THE ZONAL FLOW MAY CAUSE A
FEW POST-FRONTAL SHOWERS TO LINGER S-SE PORTION OF CWA INTO FRI...
OTRWS EXPECT DRY CONDITIONS AND A LITTLE COOLER TEMPS AS A WK HIGH
PRESSURE SYSTEM MOVES EAST ACROSS THE SRN GRTLKS.

MEDIUM RANGE MODELS CONT TO SUGGEST A POTENT SHRTWV WILL DIG SE FROM
THE NE PACIFIC THROUGH THE ROCKIES TO THE PLAINS THIS WEEKEND.
RIDGING IN ADVANCE OF THIS SYSTEM WILL MOVE ACROSS OUR AREA
RESULTING IN WARMER THAN NORMAL TEMPS. STILL EXPECT A VERY STRONG
COLD FRONTAL BOUNDARY ASSOCIATED WITH THIS UPR TROF AND
UNFORTUNATELY MODEL FROPA TIMING DIFFERENCES REMAIN. ECMWF SUGGESTS
SHRTWV DIGGING INTO THE WRN U.S. THIS WEEKEND WILL BE STRONGER THAN
GFS/GEM RESULTING IN MORE AMPLIFIED UPR FLOW AND A LATER SFC FROPA.
FOR NOW STUCK WITH THE MODEL BLEND APPROACH WITH TEMPS TURNING GRDLY
COLDER EARLY NEXT WEEK AND HIGH CHC POPS SUNDAY-MONDAY. GIVEN THE
STRENGTH OF THIS CDFNT AND CURRENT MODEL DIFFERENCES IN FROPA
TIMING... SUSPECT SOME SGFNT ADJUSTMENTS TO THE FCST WILL EVENTUALLY
BE NEEDED IN THIS TIME FRAME.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 633 AM EDT TUE APR 8 2014

WKNG SHRTWV MOVG ACROSS ERN WI/IL ACCOMPANIED BY SCT -SHRA MAY HAVE
MINIMAL IMPACTS AT SBN EARLY THIS MORNING WITH WORST CASE SCENARIO
LOOKING TO BE BRIEF MVFR VSBY RESTRICTIONS. OTRWS... WITH
UNSEASONABLY COLD TEMPS ALOFT... EXPECT BKN STRATO CU DECK AND
WIDELY SCATTERED -SHRA TO FORM OVER THE AREA TODAY... BUT CIGS
SHOULD BE VFR. MORE STABLE MARINE LAYER PUSHING INLAND SHOULD
RESULT IN CIGS E-SE OF SBN THIS AFTN. WITH STEEP LOW LEVEL LAPSE
RATES TODAY... STRONGER NW WINDS ALOFT WILL MIX DOWN TO THE SFC WITH
GUSTS AROUND 20KTS. CLOUDS SHOULD DIMINISH AND NW WINDS DECREASE
THIS EVE WITH DIURNAL LOSS OF HEATING AND HIGH PRESSURE RIDGE
BUILDING IN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...JT
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 8, 5:51 AM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
551 AM EDT TUE APR 8 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-091000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
551 AM EDT TUE APR 8 2014 /451 AM CDT TUE APR 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING WILL CONTINUE ALONG SOME RIVERS IN THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR FLOODING MAY CONTINUE ALONG SOME RIVERS IN THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-091000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
551 AM EDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:29 AM EDTRiver Flood WarningIWXPaulding59 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.